Vol. 10, No. 2, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Unitary operators in Cāˆ—-algebras

James G. Glimm and Richard Vincent Kadison

Vol. 10 (1960), No. 2, 547ā€“556
Mathematical Subject Classification
Primary: 46.00
Milestones
Received: 27 April 1959
Published: 1 June 1960
Authors
James G. Glimm
Richard Vincent Kadison
Mathematics Department
University of Pennsylvania
209 South 33rd Street
Philadelphia PA 19104-6395
United States
http://www.math.upenn.edu/~kadison/index.html